# SDR DHL2008765009

- Difficulty date: January 29, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, 2 MISDRILLED HOLES IN FUSELAGE FRAME STRINGER 18L BS 480.  REMOVED AND REINSTALLED HINGE ASSEMBLY AT FRAME, STRINGER 18 BS 480 IAW STC DRAWING 727021025-1, DRILLED THROUGH THE TWO HOLES AND INSTALLED MS20426AD6-6 RIVET FLUSH IAW DRAWING NR 727021028 REV F, IAW DE-N765AT 1-25-08 AND ASTAR EVA B253-00043.
